# SDR SWIA202401020001

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 37,234 hours, 23,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: BRAKE OVHT WARING DURING LANDING ROLLOUT. BTMS #1 READ 20, ALL OTHERS READ 0. CLEARED RUNWAY, RAN QRH. ( INDICATION WAS ----).C: MEL 32-46-1BCAT "C" DUE 01/10/2024BRAKE OVHT WARING DURING LANDING ROLLOUT. BTMS #1 READ 20, ALL OTHERS READ 0. CLEARED RUNWAY, RAN QRH. (FLIGHT CLOSED)NO REVERSE MAINTENACE ACTION REQUIRED. DURING INSPECTION OF #1MLG BRAKE ASSY FOUND  BRAKE TEMPERATURE THEMOCOUPLE  SENSOR TO BE BROKEN.REMOVED AND REPLACED #1 MLG BRAKE TEMPERATURE THEMOCOUPLE SENSOR IN REFERENCE TO CRJ700 AMM 32-46-01PERFORMED OPERATIONAL CHECK OF OF #1 MLG BRAKE TEMPERATURE THEMOCOUPLE SENSOR IN REFERENCE TO CRJ700 AMM 32-46-01OPS CHECK GOOD AT THIS TIME.  PERFORMED TAXI CHECK BRAKE SYSTEM OPERATED NORMALLY. SEE CP 27629127 AND CP 27629282  FOR MAINTENACE PERFORMED.
